# SDR SWAA2019120239253

- Difficulty date: November 26, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 26,117 hours, 11,208 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A130S1
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER LEADING EDGE CRACKED ON FIFTH RIB IN FROM INBOARD END.  / R&R RIB ASSEMBLY IAW SRM & DWG.
